# SDR C2XA09IA017

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 23,428 hours, 21,955 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP, CREW REPORTED A STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT AND F/A JUMPSEAT AREA WITH NO VISIBLE SMOKE.  MX INSPECTED THE ACFT, AND R&R THE LIGHTING BALLAST AT SEAT 1A, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
